# SDR R61A2024111800552

- Difficulty date: November 9, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 40,984 hours, 31,232 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001424006
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BI-WEEKLY INSPECTION FOUND WING CRACKED ON RH WING INBD OF RIB 17 AFT OF FWD SPAR. REPAIRED IAW ETD2024-170-030185 ALSO REF VP-043602-2024 N/R #2 FOR WORK ACCOMPLISHED.
